# SDR QXEA0200153

- Difficulty date: February 13, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4032
- Aircraft time: 1,763 hours, 2,084 cycles
- System (JASC): 5270 · Door Warning System
- Part: Spring
- Condition: Weak
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BOI - AIRCRAFT RETURNED TO FIELD AFTER RECEIVING AFT SERVICE DOOR WARNING.  MAINTENANCE REPLACED DOOR HANDLE TARGET MOUNT SPRING.  OPERATIONAL CHECK IS GOOD.  AIRCRAFT RETURNED TO SERVICE.
